EconPapers    
Economics at your fingertips  
 

Generalized externality games

Paula Corcho
Authors registered in the RePEc Author Service: José Luis Ferreira

UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía

Abstract: Externality games are studied in Grafe et al. (1998). We define a generalization of this class of games and show, using the methodology in Izquierdo and Rafels (1996 and 2001), some properties of the new class of generalized externality games. They include, among others, the algebraic structure of the game, convexity, and their implication for the study of cooperative solutions. Also the proportional rule is characterized for this class of games.

Date: 2001-10
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://e-archivo.uc3m.es/rest/api/core/bitstreams ... acd429871fcf/content (application/pdf)

Related works:
Journal Article: Generalized externality games (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:werepe:we015417

Access Statistics for this paper

More papers in UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2025-03-22
Handle: RePEc:cte:werepe:we015417